Solitons of the Jimbo-Miwa Equation through the Sine-Gordon Expansion Scheme

Md. Motaleb Hossain *

Department of Mathematics, University of Dhaka, Dhaka 1000, Bangladesh.

Mousumi Akhter

Department of Mathematics, Pabna University of Science and Technology, Pabna 6600, Bangladesh.

*Author to whom correspondence should be addressed.


In this paper, we extract some novel solitary wave solutions in terms of hyperbolic functions to the Jimbo-Miwa model. The sine-Gordon expansion method is used to investigate the proposed model. By using graphical analysis, we show the impact the solution’s which are very impactful to explain the nature of the solitary wave. We believe that the findings of the current work will be useful in the field of solitons and solitary waves.

Keywords: Nonlinear evolution equations, the Jimbo-Miwa equation, the Sine-Gordon expansion method, solitons

How to Cite

Hossain, M. M., & Akhter, M. (2023). Solitons of the Jimbo-Miwa Equation through the Sine-Gordon Expansion Scheme. Journal of Advances in Mathematics and Computer Science, 38(2), 24–31.


Download data is not yet available.


Ablowitz MJ, Clarkson PA. Solitons, nonlinear evolution equations and inverse scattering. Cambridge University Press, London; 1991.

Lü, Zhuosheng, Jianzhong Su, Fuding Xie. Construction of exact solutions to the Jimbo–Miwa equation through Bäcklund transformation and symbolic computation. Computers & Mathematics with Applications. 2013;65.4:648-656.

Kadomtsev BB, Petviashvili VI. On the stability of solitary waves in weakly dispersive media. Sov. Phys. Dokl. 1970;15:539–541.

Zakharov VE, Shabat AB. Exact theory of two-dimentional self-focusing and one-dimentional self-modulation of waves in nonlinear media, Sov. Phys. JETP. 1972;34:62–69.

Jimbo M, Miwa T. Solitons and infinite-dimensional Lie algebras. Publ. Res. Inst. Math. Sci. 1983;19(3): 943–1001.

Manafian, Jalil, Elnaz Alimirzaluo, Mehdi Nadjafikhah. Conservation laws and exact solutions of the (3+ 1)-dimensional Jimbo–Miwa equation. Advances in Difference Equations. 2021;1(2021):1-13.

Ma, Wen-Xiu. Lump-type solutions to the (3+ 1)-dimensional Jimbo-Miwa equation. International Journal of Nonlinear Sciences and Numerical Simulation. 2016;17.7-8:355-359.

Wazwaz, Abdul-Majid. Multiple soliton solutions for some (3+ 1)-dimensional nonlinear models generated by the Jaulent–Miodek hierarchy. Applied Mathematics Letters. 2012;25.11:1936-1940.

Wazwaz, Abdul-Majid. New (3+ 1)-dimensional nonlinear evolution equations with mKdV equation constituting its main part: multiple soliton solutions. Chaos, Solitons & Fractals. 2015;76:93-97.

Wazwaz, Abdul-Majid. A KdV6 hierarchy: integrable members with distinct dispersion relations. Applied Mathematics Letters. 2015;45:86-92.

Kara AH, Khalique CM. Nonlinear evolution-type equations and their exact solutions using inverse variational methods. Journal of Physics A: Mathematical and General. 2005;38.21:4629.

Wazwaz, Abdul-Majid. Partial differential equations and solitary waves theory. Springer Science & Business Media; 2010.

Wazwaz, Abdul-Majid. Soliton solutions of the dispersive sine-Gordon and the dispersive sinh-Gordon equations with fourth spatial or spatio-temporal derivatives. Physica Scripta. 2011;84.6:065007.

Li Z, Dai Z. Abundant new exact solutions for the (3 + 1)-dimensional Jimbo–Miwa equation. J. Math. Anal. Appl. 2010;361(2):587–590.

Tang XY, Liang ZF. Variable separation solutions for the (3+ 1)-dimensional Jimbo–Miwa equation. Physics Letters A. 2006;351.6:398-402.

Alquran. New interesting optical solutions to the quadratic–cubic Schrodinger equation by using the Kudryasov-expansion method and the updated rational sine–cosine functions. Opt Quant Electron. 2022;54:666.

Alquran M. New symmetric bidirectional progressive surface-wave solutions to a generalized fourth-order nonlinear partial differential equation involving second-order time-derivative. Journal of Ocean Engineering and Science; 2022.

Yiasir Arafat SM, Fatema K, Rayhanul Islam SM, et al. The mathematical and wave profile analysis of the Maccari system in nonlinear physical phenomena. Opt Quant Electron. 2023;55:136.

Fatema K, Islam ME, Akhter M, Akbar MA, Inc M. Transcendental surface wave to the symmetric regularized long-wave equation. Physics Letters A. 2022;439:128123.

Chu YM, Fahim MRA, Kundu PR, Islam ME, Akbar MA, Inc M. Extension of the sine-Gordon expansion scheme and parametric effect analysis for higher-dimensional nonlinear evolution equations. Journal of King Saud University-Science. 2021;33(6):101515.